BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Definably compact abelian groups

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
M. OTERO (Author)

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
JOURNAL OF MATHEMATICAL LOGIC

Publication Identifiers
ISSN - 0219-0613

Volume
4

Starting page
163
Last page
180


Export

APA
M.J. EDMUNDO, M. OTERO, (2004). Definably compact abelian groups. JOURNAL OF MATHEMATICAL LOGIC, 4, 163-180. ISSN 0219-0613. eISSN .

IEEE
M.J. EDMUNDO, M. OTERO, "Definably compact abelian groups" in JOURNAL OF MATHEMATICAL LOGIC, vol. 4, pp. 163-180, 2004.

BIBTEX
@article{21953, author = {M.J. EDMUNDO and M. OTERO}, title = {Definably compact abelian groups}, journal = {JOURNAL OF MATHEMATICAL LOGIC}, year = 2004, pages = {163-180}, volume = 4 }